, Volume 75, Issue 8, pp 1129–1151

Re-weighted functional estimation of second-order diffusion processes


DOI: 10.1007/s00184-011-0372-6

Cite this article as:
Wang, Y., Zhang, L. & Tang, M. Metrika (2012) 75: 1129. doi:10.1007/s00184-011-0372-6


Second-order diffusion process can not only model integrated and differentiated diffusion processes but also overcome the difficulties associated with the nondifferentiability of the Brownian motion, so these models play an important role in econometric analysis. In this paper, we propose a re-weighted estimator of the diffusion coefficient in the second-order diffusion model. Consistence of the estimator is proved under appropriate conditions and the conditions that ensure the asymptotic normality are also stated. The performance of the proposed estimator is assessed by simulation study.


Asymptotic normalityConsistencyDiffusion processEmpirical likelihoodRe-weighted estimator

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityHangzhouPeople’s Republic of China
  2. 2.Department of MathematicsZhejiang UniversityHangzhouPeople’s Republic of China
  3. 3.School of ScienceJiangxi University of Science and TechnologyGanzhouPeople’s Republic of China